# SDR DALA13022350952

- Difficulty date: May 9, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 61,738 hours, 45,847 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 3R, BS 807 AT PASSENGER CABIN.   SECTION DAMAGE WAS REPLACED IAW SRM 52-03, FIG 18. NEW SPLICE WERE ADJUSTED AND INSTALLED IAW SRM 53-02, FIG 18.
